3 results for Fractional Partial Differential equation.

Parameters for your search query:
Keyword    Fractional Partial Differential equation

Open AccessArticle
Export: RIS | BibTeX | EndNote
The Existence and Stability of Inclusion Equations Type of Stochastic Dynamical System Driven by Mixed Fractional Brownian Motion in a Real Separable Hilbert Space
Applied Mathematics and Physics. 2017, 5(1), 1-10. DOI: 10.12691/amp-5-1-1
Pub. Date: January 13, 2017Views: 5337Downloads: 3631
Open AccessArticle
Export: RIS | BibTeX | EndNote
Numerical Simulation of Time-fractional Fourth Order Differential Equations via Homotopy Analysis Fractional Sumudu Transform Method
American Journal of Numerical Analysis. 2015, 3(3), 52-64. DOI: 10.12691/ajna-3-3-1
Pub. Date: November 12, 2015Views: 14681Downloads: 12467
Open AccessArticle
Export: RIS | BibTeX | EndNote
Existence and Stability of Mixed Stochastic Integro-differential Inclusion Equations via Cosine Dynamical System
Journal of Mathematical Sciences and Applications. 2016, 4(1), 39-47. DOI: 10.12691/jmsa-4-1-7
Pub. Date: December 06, 2016Views: 5319Downloads: 3727
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals



Article Types